# SDR DALA2023092907990

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 92,584 hours, 41,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0671 L2 DOOR OVERHEAD EXIT SIGN LENS DAMAGED. CORRECTIVE ACTION REMOVED AND REPLACED L2 DOOR EMERGENCY EXIT LIGHT LENS. REF B757 CMM 33-51-31. OK FOR SVC. (2990942)
